# SDR R61A201403060391

- Difficulty date: March 6, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 16,123 hours, 12,835 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 17066804401
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND CORROSION ON CENTER SEAL DEPRESSOR, FWD CARGO.  MX BLENDED AND FOUND TO BE OUT OF LIMITS, R & R CENTER SEAL DEPRESSOR IAW SRM 51-41-02.
